Author Topic: Feel super sedated just started Aston. Only Aston Crossover people need reply.  (Read 224 times)

[Buddie]

I'm in the second week of crossing over to Valium from Xanax as per the ASTHON METHOD. Im coming off 2mg xanax after 26 years use.  I couldn't handle the interdose w/d from xanax after trying to taper (8 months) of using gram scale and reducing as little as 5% every few weeks.

While in the second week of Ashton , Did anyone feel really sluggish and sedated, clumsy, I can't imagine going up higher on Valium because of how I feel today, which is my first day of adding 2nd dose of valium(with xanax dose simultaneously but cut by half taken with the valium dose) to my 4 doses a day of xanax even though you're reducing the Xanax.

Anyone who has gone through Ashton and experienced this, did it go away for you?  Is it just my body adjusting to still having both meds in me?

I still feel sx from xanax but they do feel like they are being masked over. I assume they will fade more until the schedule has you off the X completely?

I know we are all different, but I didn't expect to feel this sluggish and super spaced out from it.  It's hard too find posts with this subject as the heading.
« Last Edit: May 03, 2022, 09:44:09 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Yes I felt like I was falling over my feet. I was super sedated crossing to 15 mgs of valium. (Crossed using Ashton's schedule from 1.5 mgs of Ativan).

But the good news is that it passed in about a week after I was completely crossed over. Valium is a devastatingly stupid-makiing  drug imo. At least at first. After the cross and about an additional week of the stupids, things smoothed out. I was able to follow Ashton's reduction schedule down to about 5 mgs, when I went to a DLMT.

So hang in there. Things will get better.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Thank you so much [...]..you are giving me hope!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

I switched over to 30 mg of Valium and felt that way.It got better for me the lower I tapered. At first I felt very sedated but it was better than having the anxiety for me.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

I'm still not through with the anxiety totally, I'm only in week 3 and I've been on Xanax 26+ years.  it is better through, but not presto-chango.  I was tapering the Xanax 8 months on my own and just couldn't handle the interdose withdrawals and dosing so many times per day.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.